On April 10, 2008 I had my gallbladder removed. For three weeks after that I suffered from pain, diarrhea, nausea, fever, chills, vomiting and either no appetite or after eating 3 to 4 bites of food I would get full. The surgeon who performed my surgery finally had me admitted to the hospital for tests and it was determined that my colon was inflammed and I had colitis as well as c-diff. I was treated very vigorously with antibiotic medicine and after a week of hospital stay I was sent home and put on antibiotics for 14 days.
My problem is that I'm still havin pain in the upper right side, nausea, loose stools and pain from one of the incisions from the surgery. I've also been prone to having vomiting attacks where the vomiting is so violent that it causes pain in the chest down to my left arm. In fact my left arm was weakened after one of these attacks. I've told my doctor but I seem to get the brush off. Can someone please help me!? Thank you
anytime you have pain in the left arm or weakness you should get this checked out IMMEDIATELY as this could be a cardiac issue. GO TO THE ER. your incisions are very likely to still hurt. you are not completely healed for a good 6months post ANY surgery especially one on your digestive system. stay on a very low fat bland diet. take some probiotics as all those antibiotics have definetly wiped out all your good bacteria in your intestines & get the left arm stuff checked out ASAP. i had my gb out 3yrs ago and still battle diarrhea from times to times as your body is not able to process fats like before but you need to know that cdiff is REALLY hard to get rid of. all the diarhhea will deplete your water soluble vitamins and a big one that affects functions of the heart is potassium as well as your B vitamins with the neurological system i.e. weakness. get checked out. God bless~
Thank you for your assistance. I will definitely get the left arm and chest pain checked out ASAP. I try to drink as much water as possible and will continue to do so. I guess I'll need to change my diet so as to have as little episodes of diarrhea as possible. Thank you and many blessings to you!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.